# SDR SWAA020995

- Difficulty date: May 8, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 63,010 hours, 62,265 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 1.25 INCH SKIN CRACK AT LT WING T/E, WBL 168.  REPAIRED LT WING SKIN PER SWA T1..
